Goodman, John M. (1967) Electron content inhomogeneities in the lower ionosphere. Journal of Geophysical Research, 72 (21) 5542-5546 doi:10.1029/jz072i021p05542
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Electron content inhomogeneities in the lower ionosphere | ||
Journal | Journal of Geophysical Research | ||
Authors | Goodman, John M. | Author | |
Year | 1967 (November 1) | Volume | 72 |
Issue | 21 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jz072i021p05542Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 774925 | Long-form Identifier | mindat:1:5:774925:8 |
GUID | 0 | ||
Full Reference | Goodman, John M. (1967) Electron content inhomogeneities in the lower ionosphere. Journal of Geophysical Research, 72 (21) 5542-5546 doi:10.1029/jz072i021p05542 | ||
Plain Text | Goodman, John M. (1967) Electron content inhomogeneities in the lower ionosphere. Journal of Geophysical Research, 72 (21) 5542-5546 doi:10.1029/jz072i021p05542 | ||
In | (1967, November) Journal of Geophysical Research Vol. 72 (21) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.